Jump to content

justliving

Junior Member
  • Content Count

    78
  • Joined

  • Last visited

About justliving

  • Rank
    Junior Member
  • Birthday 03/22/1975

Profile Information

  • Gender
    Male
  • Location
    PA
  • Interests
    Snowboarding, skateboarding, music, hockey, football, comedy.

Recent Profile Visitors

716 profile views
  1. Hi Jay, I just started 2 days ago myself. I've tried just about every med on the market with very, very limited success. Only one that really helped me was Paxil, and that was 20 years ago and I had to stop from sexual side effects. I am optimistic this one kicks in. Don't be too discouraged by negative reviews. These meds all work so differently for all of us. Most side effects I see are nausea, diarrhea, and sleeplessness that subsides within a week or so. So far the sleeping has been my issue. But I am slowly moving the time I take it back to first thing in the am. Hoping this helps. Good luck to you! P.S. I go to drugs.com and filter by positive reviews just to help myself see that there are some awesome success stories out there!
  2. Thank you for responding. I found it wasnt helping me at all at 150. Weaned myself off surprisingly easily, which I am thankful for. Maybe cause my dose wasn't super high? Anyway, just started Viibryd 2 days ago and I'm cautiously optimistic. Have tried everything with no success over last 20 years. I'm glad you're finding relief! Take care and continue success!
  3. Hi, I see this is an old topic. How did you make out with Lamictal? I am going to be starting this tomorrow at 25mg for the first week, then up to 50mg if I tolerate it well. Hope you got the help you were looking for! Take care...
  4. Ive been on Lex for about 2.5 months, all but 4 weeks at 20mg. I am like you, I feel better, but Im not where I want to be. Doc just prescribed Trazodone to supplement the Lex. Only a few days so far, so still too early to tell. I hope you get to where you want to be. Maybe ask your doc if he/she could prescribe something with the lex? Just an idea. Ive also seen people on here who take 30-40mg of Lex. So, that may be an option. Although, my doc seemed leery of prescribing higher than 20mg. Keep us posted and good luck to you!
  5. I went from 10 to 20 also. It has helped me a lot, but I still have too much anxiety. We're trying different meds with the Lex to try and resolve it. Wellbutrin with it was a disaster for me. So my doc prescribed Trazodone. This is just my second day, though, but so far, so good. It's also used for insomnia, so I take at night and it knocks me out all night. Good luck on your journey! Keep the faith and you'll find a combo that works in time!
  6. I've been on the Lex for a few months (20mg for most of it). It was helping me, but I wasn't quite over the "hump." So doc prescribed 150 Wellbutrin 2x a day. After 3 weeks, I couldn't take the pressure in my head and had a bad episode at work where I panicked and had to leave early. Quit the Well. So, doc prescribed 50mg Trazodone to take once a day at night before bed. Has anyone here taken both with any success? I hate riding this coaster of meds trying to find the magic combination. It's so exhausting! If anyone has any info, please share. Thank you!
  7. Alan, I just started it on 4/1 for the second time. I tried it a few years ago with not much success, but this time I wanted to try another brand (GNC standardized). I don't notice that I feel sleepy, but I do feel like, a fuzzy feeling in my head. Like, this slight outward pressure on my face and head. Kinda hard to explain. Anyway, I notice that I do sleep better now (I alread take Melatonin) since starting St. John's. First few days I seemed to be a little better, but today I had this very irritable feeling right before dinner that lasted about 3 hours or so. I'm going to give this a long trial, though. As with most meds, it does take time. I hope it is helping you. Keep me posted and good luck to you. P.S. it is a normal side-effect to cause mild drowsiness. Like I said, I have been sleeping better and I know that some sleep aids use St. John's as an ingredient as it has a calming effect on the mind.
  8. Thanks for actually replying! Umm, yeah I dunno if there is anything to it, but I figured it's worth a ****. I'm actually on my last day of Paxil today! Stepped down gradually over the last 3 months and it hasn't been too bad this time. I've had the occassional angry moodswing and I seem to have itchy skin(?), but other than that things are good. Considering work has been a total clusterF*** lately, this is a good thing! Anyway, take care and thanks again for replying!
  9. I felt EXTREMELY tired when I was taking it for a few months. After talking to my doctor, I switched to taking it in the evenings. Seems to work much better for me that way.
  10. Okay, so I know a lot of you are gonna think I am nuts, BUT, I recently got one of these "Power Bands" with the little holograms in them. I just started to cut back my Paxil from 40-30mg. I tried this like 3 months ago and by day two I was going nuts. Since I've worn this band, I am not having ANY issues. I know it sounds crazy, but there might actually be something to these things. Whatever it is, I thank GOD for it! The withdrawal can be so bad with Paxil, and to know that so far I have not had any problems is awesome! Just thought I'd let you guys know about this. It was like $8 at TJ MAXX for one of these things. They sell all kinds online, too. Pretty inexpensive remedy if it works for you.
  11. I hope you have a fantastic day :)

  12. HAPPY BIRTHDAY!

  13. I'll be starting back on Paxil tomorrow, too. I tried it about 10 years ago and it changed my life. So now that I've been on the AD rollercoaster the last 8-9 months, we'll see how Paxil does. I'm weaning off the Zoloft and starting the Paxil. I was prescribed wellbutrin to help with the sexual side-effects if they creep up again like before. I'll let you know how it goes. Good luck!
  14. Been a while since I posted on here. I've been on Cymbalta,Seroquel,Zoloft,Xanax, & Abilify over the last several months. I was on other meds before that, but none really helped me. The only one that has sucessfully helped was Paxil back in 2000. I'm trying to avoid taking it, however, as the sexual side-effects are horrible. So that brings me to Prozac. I'm looking for a miracle or at least something that will start to turn the tide in the positive direction for me. I struggle all the time with depression, feelings of worthlessness and anxiety. I am praying that this is the one. I'll try to keep you all posted of my progress.
  15. Hey all, just wanted to drop by since I haven't been on in a long time. The Sertraline is definitely working for me! I've also started exercising and eating better which has help me IMMENSELY! I've lost close to 15 lbs in a month and I feel amazing. I have so much energy it's crazy. I am constantly cleaning or organizing or doing things that I would normally just put off and never do. I basically keep really busy. I don't feel like I am 100% yet, but I am getting there. I have an appt with my psych the first week of October, so we'll see if she bumps me up to 150mg. I love this medicine so far. I have virtually NO side-effects. Everything works sexually and I have lots of energy. I feel alive. I know that may sound strange, but I feel like a ceiling has been lifted from over me. I find myself so happy sometimes it scares the crap outta me. Just simple things make me so grateful for being here and for what I have and DON'T have in my life. Things are good, really good! So, I hope everyone is getting the help they need from this med. I will leave you with a favorite quote of mine from the movie, "The Curious Case of Benjamin Button": "...We can make the best or the worst of it. I hope you make the best of it. And I hope you see things that startle you. I hope you feel things you never felt before. I hope you meet people with a different point of view. I hope you live a life you're proud of. If you find that you're not, I hope you have the strength to start all over again." Take care and I will check back in, hopefully sooner than later. Mike
×
×
  • Create New...